Advertisement

Annali di Matematica Pura ed Applicata

, Volume 131, Issue 1, pp 375–413 | Cite as

Boundary value problems with mixed lateral conditions for parabolic operators

  • Antonio Bove
  • Bruno Franchi
  • Enrico Obrecht
Article

Summary

We study a parabolic problem in a cylinder with lateral conditions of mixed type. We get an existence, uniqueness and regularity result in dissymmetric function spaces nicely fitting the geometry of the problem.

Keywords

Function Space Lateral Condition Mixed Type Parabolic Problem Parabolic Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. S. Agranovic -M. I. Visik,Elliptic problems with a parameter and parabolic problems of general type, Uspehi Mat. Nauk,19, no. 3 (1964), pp. 53–162 (Russian)=Russian Math. Surveys,19, no. 3 (1964), pp. 53–157.Google Scholar
  2. [2]
    C. Baiocchi,Sul problema misto per l'equazione parabolica del tipo del calore, Rend. Sem. Mat. Univ. Padova,36 (1966), pp. 80–121.Google Scholar
  3. [3]
    C. Baiocchi,Soluzioni deboli dei problemi ai limiti per le equazioni paraboliche del tipo del calore, Ist. Lombardo Accad. Sci. Lett. Rend., A103 (1969), pp. 704–726.Google Scholar
  4. [4]
    C. Baiocchi,Problemi misti per l'equazione del calore, Rend. Sem. Mat. Fis. Milano,41 (1971), pp. 19–54.Google Scholar
  5. [5]
    M. L. Bernardi,Sulla regolarità dette soluzioni di equazioni differenziali lineari astratte del primo ordine in domini variabili, Boll. Un. Mat. Ital., (4),10 (1974), pp. 182–201.Google Scholar
  6. [6]
    A. Bove -B. Franchi -E. Obrecht,An initial-boundary value problem with mixed lateral conditions for heat equation, Ann. Mat. Pura Appl., (4),121 (1979), pp. 277–307.Google Scholar
  7. [7]
    A. Bove -B. Franchi -E. Obrecht,Boundary value problems for operators like Δ+x.▽, Rend. Mat., (7),1 (1981), pp. 95–120.Google Scholar
  8. [8]
    A.Bove - B.Franchi - E.Obrecht,Parabolic problems with mixed time dependent lateral conditions, Comm. Partial Differential Equations,7 (1982), no. 11.Google Scholar
  9. [9]
    A.Bove - B.Franchi - E.Obrecht,Parabolic problems in weighted Sobolev spaces, Ricerche Mat., to appear.Google Scholar
  10. [10]
    G. I. Eskin,Boundary value problems for elliptic pseudodifferential equations (Russian), Nauka, Moscow, 1973.Google Scholar
  11. [11]
    G. I. Eskin -Chang Zuy Ho,Boundary value problems for parabolic systems of pseudo- differential equations, Dokl. Akad. Nauk SSSR,198 (1972), pp. 50–53 (Russian)=Soviet Math. Dokl.,13 (1972), pp. 739–743.Google Scholar
  12. [12]
    A. G. Gjul'misarjan,On general discontinuous boundary value problems for elliptic equations with parameter and parabolic equations of the second order, Izv. Akad. Nauk Armjan. SSR, Ser. Mat.,5 (1970), pp. 3–31 (Russian).Google Scholar
  13. [13]
    L. Hörmander,Linear Partial Differential Operators, Springer, Berlin, 3rd ed., 1969.Google Scholar
  14. [14]
    V. A. Kondrat'ev,Boundary problems for parabolic equations in closed domains, Trudy Moskov Mat. Obšč.,15 (1966), pp. 400–451 (Russian)=Trans. Moscow Math. Soc,15 (1966), pp. 450–504.Google Scholar
  15. [15]
    E. Magenes,Sull' equazione del calore: teoremi di unicità e teoremi di completezza connessi col metodo di integrazione di M. Picone, II, Rend. Sem. Mat. Univ. Padova,21 (1952), pp. 136–170.Google Scholar
  16. [16]
    E. Magenes,Problemi al contorno per l'equazione del calore, Rend. Sem. Mat. Univ. Padova,24 (1955), pp. 1–28.Google Scholar
  17. [17]
    M. I. Višik -G. I. Eskin,Equations in convolution in a bounded region, Uspehi Mat. Nauk,20, no. 3 (1965), pp. 89–152 (Russian)=Russian Math. Surveys,20, no. 3 (1965), pp. 86–151.Google Scholar
  18. [18]
    M. I. Višik -G. I. Eskin,Parabolic convolution equations in a bounded region, Mat. Sb.,71 (113) (1966), pp. 162–190 (Russian); Engl. transl.: Amer. Math. Soc. Transl., (2),95 (1970), pp. 131–162.Google Scholar
  19. [19]
    L. P. Volevič -B. P. Panejah,Certain spaces of generalized functions and embedding theorems, Uspehi Mat. Nauk,20, no. 1 (1965), pp. 3–74 (Russian)=Russian Math. Surveys,20, no. 1 (1965), pp. 1–73.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1982

Authors and Affiliations

  • Antonio Bove
    • 1
  • Bruno Franchi
    • 2
  • Enrico Obrecht
    • 2
  1. 1.Napoli
  2. 2.Bologna

Personalised recommendations